# SDR FX72004F00002

- Difficulty date: May 24, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N211DB
- Make and model: Boeing 727-200
- Aircraft serial: 20766
- Engine: Pwa JT8D17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: 656021123
- Part serial: R00713
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER T/O AND AFTER GEAR RETRACTION, LT MAIN GEAR RED LIGHT STAYED ON, RECYCLED GEAR DID NOT SOLVE PROBLEM AC RETURNED WITHOUT INCIDENT.  T/S SYSTEM REPLACED LANDING GEAR ACCY.  PERFORMED GEAR SWING IAW MM AND LANDING GEAR ACCY UNIT IAW MM.  SYSTEM CHECKS GOOD, AC RETURNED TO SERVICE WITHOUT INCIDENT.
